# SDR SWIA2019122747294

- Difficulty date: November 1, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Splice Plate
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF RH PYLON AT F.S. 742.0 HAS CORROSION ON SPLICE PLATES       (C-CHECK)   RO:12/24/2019REMOVED AND REPLACED (2EA) SPLICE PLATES ON TOP OF R/H PYLON AT F.S. 742.0 IAW CRJ200 SRM AND CRJ200 AMM BOND CHECK GOOD OHMMETER
